| Catalog Number |
H1-M |
| Medical Device Problem Codes |
Difficult to Remove (1528); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during treatment of a plaque/soft tissue lesion in the right superficial femoral artery (proximal, mid, and distal segments; 90% stenosis; 30cm length; 6mm diameter) with the hawkone m device, a bulge was observed in the nosecone after four passes and removal difficulties were encountered.The device was only half full at the time of the issue.The device was pulled with resistance and removed successfully in tandem without injury or intervention, and the tecothane jacket remained intact.A 55cm 6f non-medtronic sheath and a 7mm spider fx embolic protection device were used.Post-dilation was performed using.035 inpact 6x250 and 6x80 devices.The procedure was completed using a new medtronic device.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.